MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20233
Medical Device Problem Codes Retraction Problem (1536); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent had reconstrainment issues.The target lesion was located in the biliary vessel.A 10mmx60mm wallflex biliary transhepatic stent was advanced for treatment.However, during the procedure, it was noted that the device would not deploy correctly and the physician felt that it got caught up on outer sheath.The device was removed from the patient, but was removed without full reconstrainment.The stent was eventually deployed outside the patient.The procedure was completed with a different device.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device returned with its original pouch.The stent was received deployed and expanded.No other issues were identified during the product analysis.The stent was measured along the main body to confirm that was within specification.
 
Event or Problem Description
It was reported that stent had reconstrainment issues.The target lesion was located in the biliary vessel.A 10mm x 60mm wallflex biliary transhepatic stent was advanced for treatment.However, during the procedure, it was noted that the device would not deploy correctly and the physician felt that it got caught up on outer sheath.The device was removed from the patient, but was removed without full reconstrainment.The stent was eventually deployed outside the patient.The procedure was completed with a different device.There were no patient complications nor injuries reported.

Brand Name
WALLFLEX BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8611691
Report Number2134265-2019-05224
Device Sequence Number13918347
Product Code FGE
UDI-Device Identifier08714729820512
UDI-Public08714729820512
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2021
Device Model Number20233
Device Catalogue Number20233
Device Lot Number0023220430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1